# SDR SWAA2022092777410

- Difficulty date: August 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT URSS 261 AT RT WING 2022-441508 / [01] REMOVED CORRUGATED PLATE TRAILING EDGE LOCATED AT URSS 261 AT RT WING IAW B737-700 SRM 51-40-02 AND PERFORMED CLEAN ON CORRUGATED PLATE AND TRAILING EDGE LOCATED AT URSS 261 AT RT WING IAW SOPM 20-30-03 AND PERFORMED DETAIL VISUAL INSPECTION ON CORRUGATED PLATE AND NOT FOUND CRACK ONLY DIRTY AND NOT FOUND ADDITIONAL DAMAGE ON AREA INSTALLED CORRUGATED PLATE AND FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING 115A2001 REV -;[02] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
